# SDR HAEA00147

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 20,759 hours, 15,698 cycles
- Engine: Ge CF7002D2
- Engine time: 11,949 hours, 9,471 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 4003T54P01
- Part serial: 8GR1170
- Condition: Failed
- Location: Lt Engine
- Part time: 15,760 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO CHS, AIRCRAFT LOST OIL PRESSURE IN NR 1 ENGINE.  CREW INITIATED ENGINE SHUTDOWN PROCEDURES.  DECLARED EMERGENCY, LANDED AT CHS UNEVENTFUL.
